A non-linear structure preserving matrix method for the low rank approximation of the Sylvester resultant matrix

Winkler, J.R. and Hasan, M. (2010) A non-linear structure preserving matrix method for the low rank approximation of the Sylvester resultant matrix. Journal of Computational and Applied Mathematics, 234 (12). pp. 3226-3242. ISSN 0377-0427

Abstract

Metadata

Copyright, Publisher and Additional Information: © 2010 Elsevier. This is an author produced version of a paper subsequently published in Journal of Computational and Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Sylvester matrix; Structured low rank approximation
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 10 Sep 2010 14:47
Last Modified: 08 Feb 2013 17:01
Published Version: http://dx.doi.org/10.1016/j.cam.2010.04.013
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.cam.2010.04.013

Downloads

Filename: Winkler_11215.pdf

Filename: Permission_Winkler

Description: Permission email from author

Request a copy

Share / Export

Statistics